MAUDE Adverse Event Report: Medtronic Puerto Rico Villalba Epsila EV¿ MRI SureScan¿; PERMANENT DEFIBRILLATOR ELECTRODES

Medtronic Puerto Rico Villalba Epsila EV¿ MRI SureScan¿; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number EV240163
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pocket Erosion (2013); Discomfort (2330); Swelling/ Edema (4577)
Date of Event 07/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was further reported that per the physician there was no infection, but pocket erosion occurred.
 
Additional Manufacturer Narrative
Correction: b5, h6, g3 of initial.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Epsila EV¿ MRI SureScan¿
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50876085
Report Number2649622-2026-28237
Device Sequence Number13106545
Product Code NVY
UDI-Device Identifier00763000369781
UDI-Public(01)00763000369781(17)280309
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P220012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberEV240163
Device Catalogue NumberEV240163
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date09/23/2026
Supplement Report FDA Received Date09/30/2026
Date Device Manufactured03/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age61 YR
Patient SexMale
Patient Weight196 LB